# SDR CA141128012

- Difficulty date: November 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED FLIGHT FOR UNCOMMANDED RUDDER MOVEMENT.  R & R NR 1 YAW DAMPER.
